MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN LP LLC NORTH HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCL0324
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter: during partial knee replacement, the device thread broke.Loop snapped/broke when surgeon was tightening down on the loop.Another device was used in order to complete the case.There was no patient injury reported.

Brand Name
V-LOC 180
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven 06473
MDR Report Key6790888
Report Number1219930-2017-06365
Device Sequence Number13969720
Product Code GAM
UDI-Device Identifier20884521130989
UDI-Public20884521130989
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model NumberVLOCL0324
Device Catalogue NumberVLOCL0324
Device Lot NumberA6D0117VX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2017
Initial Report FDA Received Date08/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1